Latorre, J.C. and Metzner, Ph. and Hartmann, C. and Schütte, Ch. (2011) A Structure-preserving numerical discretization of reversible diffusions. Commun. Math. Sci. , 9 (4). pp. 1051-1072.
|PDF - Accepted Version |
Restricted to Registered users only
Official URL: http://www.intlpress.com/CMS/p/2011/issue9-4/CMSV9...
We propose a robust and efficient numerical discretization scheme for the infinitesimal generator of a diffusion process based on a finite volume approximation. The resulting discrete-space operator can be interpreted as a jump process on the mesh whose invariant measure is precisely the cell approximation of the Boltzmann distribution of the original process. Moreover the resulting jump process preserves the detailed balance property of the original stochastic process.
|Subjects:||Mathematical and Computer Sciences > Mathematics > Numerical Analysis|
|Divisions:||Department of Mathematics and Computer Science > Institute of Mathematics|
Department of Mathematics and Computer Science > Institute of Mathematics > Cellular Mechanics Group
Department of Mathematics and Computer Science > Institute of Mathematics > BioComputing Group
|Deposited By:||Carsten Hartmann|
|Deposited On:||20 Apr 2010 20:28|
|Last Modified:||26 Sep 2011 00:28|
Repository Staff Only: item control page